# SDR SWAA2022030267611

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP AT BS727D RBL 10 TO LBL 10 WL156 HAS AREAS OF CORROSION / RECEIVED NEW ACB FLOOR SPLICE STRAP FOR BS 727D ON PO# 724358 PART WILL BE INSTALLED ON CUST. CARD# JPANEL-141-CLOSE
